# SDR UIEA2019061074429

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Not Seated
- Location: A/C Controller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY PACK TEMP CONTROLLER FAILS BITE TEST "RIGHT COMP SENSOR" RESEATED CONNECTORS TO TS5134 AND TS5135 OPS CHECK GOOD IAW AMM 21-51-14-705-036, 21-51-06, SSM 21-50-06, 21-50-05, WDM 21-51-23, 21-51-13.
